Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
179 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Side effects of tb tablets

Premium Questions

Dr. Krishna Kumar MD

the right medicine for past one month. Now I am suffering from all the side effects of Forecox except rashes ...Hi Sir, I have been diagnosed with TB. I am 31years male, 6 foot and 76kgs. My Doctor... View answer

Answered by : Dr. Krishna Kumar ( Spine Surgeon)
Dr.  Rakesh Madhyastha MD

my g/f is 60 years and has been prescribed to take divalproex , take 1 tablet by mouth three times daily, each pill is 500mg TB . she went in the hospital for a back hurting and was held their for high ... View answer

Answered by : Dr. Rakesh Madhyastha ( Nephrologist)
Dr. Vivek Chail MD

afraid of the side effects. I also read online where they said that the redness at the site ... advised me to do chest XRay to see if any signs of TB was there. The Xray was normal. He said ... View answer

Answered by : Dr. Vivek Chail ( Radiologist)
Dr. Harish Naik MD

I am suffering from TB and using macox plus 600 since oneyear some times getting heavy saliva ,is this medicine side effect ... View answer

Answered by : Dr. Harish Naik ( General & Family Physician)
Dr. Shanti Vennam MD

the side effects. 2 Doc i have also taken tayo 60 k once weekly six times till now,but while taking ... of tb) would like to have further queries to be guided by u Have strted empirical att 23 days... View answer

Answered by : Dr. Shanti Vennam ( OBGYN)

Public Forum Discussions

Dr. RAJA SANJEEV VOHRA MD

the below quries. What will be the side effects? Today morning she has taken the tablet & urine is geeting .... MYCobacterium tuberculosis PCR result is negative. But docor said she having endomertial... View answer

Answered by : Dr. RAJA SANJEEV VOHRA ( Internal Medicine Specialist)
Dr.    Mohammed Taher Ali MD

that from cest x-ray small mutiple lymphnode lession seen in lft upper side finaly tb dignose....and sugest to taking akurit 4 tablet for 2 mnt .......what is side effect of pyrazinamide ??? ... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)
Dr. Kaushal Bhavsar MD

i m getting stomach pain & vomiting . sir is there any side effects of the tablets. what kind ... you think there will b side effects or later due to weakness or any sort of things we... View answer

Answered by : Dr. Kaushal Bhavsar ( Pulmonologist)
Dr.    Mohammed Taher Ali MD

Hi Doctor, My mom is suffering from Bone TB and she is taking AKT2 Medicine. She is taking this medicine from last 3 months. But after taking the medicine she is felling very much nausea. Please help me ... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)
Dr. Pankaj Malhan MD

and loose a bunch of hair daily...is this because of the side effects of medicine..or is it leading to some ...hi doctor..self is undertaking treatment for abdominal tb since May2013...Currently... View answer

Answered by : Dr. Pankaj Malhan ( Internal Medicine Specialist)

Mobile Questions and Answers

Dr. Narender Saini MD

No there are no such side effects

Dr. Vaishalee Punj MD

It has montelukast and cetrizine. Montelukast is a mast cell stabilizer and is prescribed in asthma. Cetrizine is anti-allergic. For cold only Tb cetrizine is enough. Side effect are fever, rash,...

Dr.     Suresh Heijebu MD

no it has no such side effects.